# SDR CA060901008

- Difficulty date: August 18, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Sensor
- Condition: Shorted
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE LANDING GEAR STARTED TO CYCLE BY ITSELF AND SEVERAL GEAR DOOR AND GEAR UNSAFE ADVISORY LIGHTS WERE ILLUMINATED. ACCORDING QRH ALTERNATE GEAR EXTENSION PERFORMED. NORMAL LANDING PERFORMED. A/C HANDED OVER TO MAINTENANCE FOR FURTHER INVESTIGATION. INVESTIGATION FOUND THE NLGDCL SENSOR SHORTED. REPLACED NLG DOOR CLOSED SENSOR (S19) IAW FIM TASK AND PERF RIGGING OF PROXIMITY SENSOR. ALL READINGS WITHIN LIMIT. THE DAMAGE OF THE NLG DOOR CLOSED SENSOR HARNESS WAS CAUSED BY A BOLT WHICH IS INSTALLED IN THE WRONG DIRECTION. BOLT REPLACED AND DIRECTION INVERTED IAW MODSUM ISQ3200003.  BOLT INSTALLATION IS CORRECTLY SHOWN IN IPC/AMM. (TC NR 20060901008)
